# SDR 98ZZZM906

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20HJ
- Make and model: Lear 25
- Aircraft serial: 024
- Engine: Ge CJ6106
- System (JASC): 7412 · Exciter
- Part: Ignitor Box
- Part number: 103243303
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

RIGHT ENGINE FLAMED OUT AT FL 400, DESCENDED BELOW FL 250, ATTEMPTED RESTART 3 TIMES, SECURED ENGINE LANDED ILM.  FOUND IGNITOR BOX.  INOP, REPLACED IGNITOR BOX GROUND RUN/POWER RUN NORMAL.  UNABLE TO DETERMINE CAUSE OF FLAME OUT AT THIS TIME.
